| Model Number |
E2401 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
03/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a video-assisted thoracoscopy, the patient had retained a radiopaque stripe of the surgical pencil scratch pad.It was decided that the foreign body would be removed during another scheduled surgery.